# SDR CA000809004

- Difficulty date: July 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 14,258 hours
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Failed
- Location: Engine
- Part time: 4,305 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE IN A HOVER, 100 FT AGL, PILOT NOTICED N2,  N2 SPEED BETWEEN 100 - 113 PERCENT. PILOT LANDED ROTORCRAFT  WITHOUT FURTHER INCIDENT. GOVERNOR REPLACED.
